# SDR AALA2009052600001

- Difficulty date: May 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 53,857 hours, 27,485 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - NEITHER PRESSURIZATION SYSTEM WOULD MAINTAIN PRESSURE DURING CLIMBOUT.  RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
